# SDR C2XA11CL225

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 22,980 hours, 12,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD FLT 6019 THE CREW REPORTED EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 12.  MAINTENANCE INSPECTED AND RESET SYSTEM.  OPERATIONAL CHECKS WERE GOOD.
